# SDR TWAA0008704

- Difficulty date: June 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- Aircraft time: 79,493 hours, 84,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT ROW EMERGENCY LIGHTS ILLUMINATED IN FLIGHT WITH THE SWITCH IN THE ARMED POSITION.  REPLACED THE BATTERY ASSY.  CHECK-C 4-29-00 STL.
